您当前的位置:
首页 >
文章列表页 >
The Modified Conjugate Gradient Method for the Bisymmetric Solutions of a Class Matrix Equations
更新时间:2026-09-14
    • The Modified Conjugate Gradient Method for the Bisymmetric Solutions of a Class Matrix Equations

    • 一类矩阵方程组双对称解的修正共轭梯度法
    • Vol. 32, Issue 2, Pages: 128-134(2011)
    • Published:2011

    移动端阅览

  • 郑凤芹, 张凯院. The Modified Conjugate Gradient Method for the Bisymmetric Solutions of a Class Matrix Equations[J]. 2011, 32(2): 128-134. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

104

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

An Iterative Method for the Least Squares Symmetric Solution of the Lyapunov Matrix Equation
Iterative Method for Least Squares Reflexive Solution of General Linear Matrix Equation
一种反投影模型下的图像重建迭代算法
Row(Column) Conjugated Symmetric Solution to the System of Matrix Equations AX=C and XB=D
求多变量矩阵方程异类约束解的迭代算法

Related Author

尚丽娜
田小红
赵芳薇
邱钧
刘畅
聂祥荣
王珂
武玲玲

Related Institution

北京信息科技大学应用数学研究所
贵州工程应用技术学院数学系
上海大学数学系
西北工业大学理学院
0